ICD-10 Diagnosis Code T46.7X1D

Poisoning by peripheral vasodilators, accidental, subs

Diagnosis Code T46.7X1D

ICD-10: T46.7X1D
Short Description: Poisoning by peripheral vasodilators, accidental, subs
Long Description: Poisoning by peripheral vasodilators, accidental (unintentional), subsequent encounter
This is the 2017 version of the ICD-10-CM diagnosis code T46.7X1D

Valid for Submission
The code T46.7X1D is valid for submission for HIPAA-covered transactions.

Code Classification
  • Injury, poisoning and certain other consequences of external causes (S00–T98)
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Agents primarily affecting the cardiovascular system (T46)

Information for Medical Professionals

Diagnostic Related Groups
The diagnosis code T46.7X1D is grouped in the following Diagnostic Related Group(s) (MS-DRG V34.0)

  • 949 - AFTERCARE WITH CC/MCC
  • 950 - AFTERCARE WITHOUT CC/MCC

Present on Admission (POA) Additional informationCallout TooltipPresent on Admission
The Present on Admission (POA) indicator is used for diagnosis codes included in claims involving inpatient admissions to general acute care hospitals. POA indicators must be reported to CMS on each claim to facilitate the grouping of diagnoses codes into the proper Diagnostic Related Groups (DRG). CMS publishes a listing of specific diagnosis codes that are exempt from the POA reporting requirement.

The code T46.7X1D is exempt from POA reporting.

Synonyms
  • Accidental antihypertensive overdose
  • Accidental nicotinic acid derivative overdose
  • Accidental nicotinic acid derivative poisoning
  • Accidental phenoxybenzamine overdose
  • Accidental poisoning caused by phenoxybenzamine
  • Accidental poisoning caused by tolazoline hydrochloride
  • Alpha-adrenoceptor blocking drug overdose
  • Cyclandelate poisoning
  • Nicotinic acid derivative overdose
  • Peripheral/cerebral vasodilator overdose
  • Peripheral/cerebral vasodilator poisoning
  • Phenoxybenzamine overdose
  • Poisoning by nicotinic acid derivative
  • Poisoning caused by phenoxybenzamine
  • Poisoning caused by tolazoline hydrochloride
  • Vitamin B group overdose

Information for Patients


Medication Errors

Medicines cure infectious diseases, prevent problems from chronic diseases, and ease pain. But medicines can also cause harmful reactions if not used correctly. Errors can happen in the hospital, at the doctor's office, at the pharmacy, or at home. You can help prevent errors by

  • Knowing your medicines. Keep a list of the names of your medicines, how much you take, and when you take them. Include over-the-counter medicines, vitamins, and supplements and herbs. Take this list to all your doctor visits.
  • Reading medicine labels and following the directions. Don't take medications prescribed for someone else.
  • Taking extra caution when giving medicines to children.
  • Asking questions. If you don't know the answers to these questions, ask your doctor or pharmacist.
    • Why am I taking this medicine?
    • What are the common problems to watch out for?
    • What should I do if they occur?
    • When should I stop this medicine?
    • Can I take this medicine with the other medicines on my list?

Centers for Disease Control and Prevention

  • 6 Tips to Avoid Medication Mistakes (Food and Drug Administration)
  • How and when to get rid of unused medicines (Medical Encyclopedia)
  • Keeping your medications organized (Medical Encyclopedia)
  • Medication safety during your hospital stay (Medical Encyclopedia)
  • Medication safety: Filling your prescription (Medical Encyclopedia)
  • Storing your medicines (Medical Encyclopedia)
  • Taking medicine at home - create a routine (Medical Encyclopedia)


[Read More]
Previous Code
Previous Code T46.7X1A
Next Code
T46.7X1S Next Code